# SDR C2XA09SH283

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 21,984 hours, 16,631 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 12034100005
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, RUDDER 1 NR 3 HINGE POINT FROM TOP HAS MIGRATED HAT BUSHING.  REPAIRED RUDDER FITTING IAW EC5540-01116.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
